# SDR AU981205

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) MANUAL SPOILER FAULT LIGHT ILLUMINATED.  SYSTEM CHECKED, BUT NO REASON FOR THE FAULT COULD BE FOUND.  DEFECT HAS NOT OCCURRED SINCE.
